# SDR SWAA2023052228868

- Difficulty date: April 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INERCOSTAL BETWEEN STA 927 AND STA 947.5 AT RBL 0 WL 208.1 UPPER ATTACHED ANGLE IS CRACKED AS MARKED. 124-056<[01] REMOVED AND REPLACED AFT CABIN INTERCOASTAL BETWEEN STA 927 AND STA 947.5 AT RBL 0 WL 208.1 AS PER B 737-700 SRM 51-40-02-0G-0.;[02] VERIFIED AND INSPECTD REMOVED AND REPLACED AFT CABIN INTERCOASTAL BETWEEN STA 927 AND STA 947.5 AT RBL 0 WL 208.1 AS PER B 737-700 SRM 51-40-02-0G-0.
